| Catalog Number |
1900012000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a chip/defect noticed on head of the tool.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.